# SDR USAA20110425SB062

- Difficulty date: April 24, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE REPORTED THE EMERGENCY LIGHTS AT SEAT ROWS 20 TO 23 INOPERATIVE.  MAINTENANCE REPAIRED WIRING AT D3884P PER WDM 33-51-42.  ALSO, REPLACED FUSE FOR PIN 10 OF MODULE M1197.  LIGHTS NOW OPS CHECK CORRECTLY.
